# SDR VNAA2013031800013

- Difficulty date: March 18, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 21,595 hours, 22,012 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Seal
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RIGHT 14TH DUCT RED MESSAGE DURING FLIGHT.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND RIGHT ENGINE 14TH STAGE DUCT COUPLING FROM ENGINE TO PYLON TO BE LEAKING.  MAINTENANCE REMOVED AND REPLACED E-SEALS AND BOOTS, RETORQUED AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
